# SDR A6WA2019101146914

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31113
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP AT LBL 9 AND FS 280 IS CRACKED  REMOVED AND REPLACED CLIP IAW CRJ-200 SRM 51-42-21.
